# SDR SIMA20121110004

- Difficulty date: November 10, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 22,920 hours, 19,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 6881582351
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE BATTERY HOLDER ASSEMBLIES FAILED THE OPERATIONAL CHECK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY HOLDER ASSEMBLIES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
